In a message dated 3/31/2002 10:17:37 PM Eastern Standard Time, ... Gt a script from your doc for a gluclometer if possible. that is how you check you bs atMessage 1 of 2 , Apr 1, 2002View SourceIn a message dated 3/31/2002 10:17:37 PM Eastern Standard Time,
> Hi,Gt a script from your doc for a gluclometer if possible. that is how you
> I'm so hoping someone here will be able to help me. Background
> information: I have MS. Wednesday I woke up with an acute sense of
> imbalance (couldn't stand up straight, kept walking into things
> etc.) I immdediately thought MS. But when I started throwing up I
> though well, maybe not. I went to my gp who found only a BS level of
> 141 and a slightly elevated white count. He suspected MS and sent me
> to the neuro after saying I should come back in 6 weeks to have my bs
> tested again. The neuro definitely found that I had an acute lesion
> in the cerebellum which caused the imbalance and throwing up and
> started me on high doses of oral steroids Friday to be tapered off
> over several weeks.
check you bs at home.
yes,steroids will mess w/ bs!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
recently I was on it for two days and the effects take a long time to wear
off, too. perhaps as long as 10 days aftr you stop taking it.
It's a toss off b/c you are taking it for a more serious reason than I was.
I determined I'd rather have pain in my feet than sugars at 200! I did have
a glucose tolerance test, passed it, but my insulin level was high! go
May God bless ya' mightily,
(dh - Bob, hs mom to Seth - 10, Joe - 7, Elisabeth -3, and Timothy - 11 mos)
Don't go to extremes for God! Instead, just be consistent.
[Non-text portions of this message have been removed]
Hi All, Thank you so much for your responses. After the first message came in about what to get, my husband ran right out and purchased an inexpensive montor.Message 1 of 2 , Apr 1, 2002View SourceHi All,
Thank you so much for your responses. After the first message came in
about what to get, my husband ran right out and purchased an
inexpensive montor. He is so protective! Our insurance pays for
hardly any pharmaceuticals so we knew that would probable be unlikely.
I have had some high readings 2 and 3 hours after I ate, hovering in
the high 180's and 190's but none over 200. They have usually gone
back down to between 120 and 140. More than likely due to the
steroids and the 30+ lbs I need to lose.
I believe the doctor wanted me to come back in 6 weeks to be retested
because he likely knew I was going to wind up on the steroids and that
would mess up any tests. In general I refuse meds for my MS unless I
can't function. I kinda qualify not being able to walk across a room
without running into everything as not being able to function. LOL!
Plus, they took my driving privileges away.
Thank you so much for the information, advice and encouragement!
Outgoing mail is certified Virus Free.
Checked by AVG anti-virus system (http://www.grisoft.com).
Version: 6.0.342 / Virus Database: 189 - Release Date: 3/15/02